# SDR 2006FA0000417

- Difficulty date: March 29, 2006
- Submitted: April 3, 2006
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Packing
- Condition: Out Of Position
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

#1 CYLINDER EXHAUST PUSHROD HOUSING PACKING BLEW OUT.  SUSPECT POSSIBLE CRANKCASE PRESSURIZATION.  PACKING HAD SMALL CUT MOST LIKELY FROM INSTALLATION HOWEVER THAT SOULD NOT HAVE ALLOWED IT TO BLOW OUT.
